A Caltech Library Service

CMV matrices: Five years after

Simon, Barry (2007) CMV matrices: Five years after. Journal of Computational and Applied Mathematics, 208 (1). pp. 120-154. ISSN 0377-0427. doi:10.1016/

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


CMV matrices are the unitary analog of Jacobi matrices; we review their general theory.

Item Type:Article
Related URLs:
URLURL TypeDescription
Simon, Barry0000-0003-2561-8539
Additional Information:© 2006 Elsevier. Received 20 February 2006; available online 28 November 2006. Supported in part by NSF grant DMS-0140592. Submitted to the Proceedings of the W. D. Evans’ 65th Birthday Conference.
Funding AgencyGrant Number
Subject Keywords:CMV matrix; Spectra
Issue or Number:1
Classification Code:Mathematical subject codes: 05E35; 47A68; 15A52
Record Number:CaltechAUTHORS:20100211-153106376
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:17460
Deposited By: Jason Perez
Deposited On:12 Feb 2010 19:45
Last Modified:08 Nov 2021 23:35

Repository Staff Only: item control page